# SDR AALA202404307702

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 13,222 hours, 3,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Low
- Location: Yellow System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO MIA DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.  (OPEN)
